On approximate solution of the quantum problem of many bodies in the case of Bose statistics
Doklady Akademii Nauk, Tome 123 (1958) no. 3, pp. 430-432
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_123_3_a12,
author = {B. T. Geilikman},
title = {On approximate solution of the quantum problem of many bodies in the case of {Bose} statistics},
journal = {Doklady Akademii Nauk},
pages = {430--432},
year = {1958},
volume = {123},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_123_3_a12/}
}
B. T. Geilikman. On approximate solution of the quantum problem of many bodies in the case of Bose statistics. Doklady Akademii Nauk, Tome 123 (1958) no. 3, pp. 430-432. http://geodesic.mathdoc.fr/item/DAN_1958_123_3_a12/